# SDR CALA2022010500032

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A300*
- Aircraft serial: 1585
- Aircraft time: 62,691 hours, 27,476 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP MISSING UPON ARRIVAL AT PHX. FUEL CAP PLACED ON CDL.
